# SDR R61A20100174

- Difficulty date: April 23, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N806MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000019
- Aircraft time: 15,014 hours, 10,493 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Part time: 15,014 hours, 10,493 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR MID C CHECK, LEVEL TWO CORROSION WAS FOUND ON FWD GALLEY RT SEAT TRACK BEAM.  MAINTENANCE REMOVED AND REPLACED RT SEAT TRACK BEAM PER THE EMB SRM.  AC STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
